The behaviour of parsing time under grammar morphisms
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 12 (1978) no. 2, pp. 83-97.
@article{ITA_1978__12_2_83_0,
     author = {Walter, Hermann K.-G. and Keklikoglou, Joannis and Kern, Werner},
     title = {The behaviour of parsing time under grammar morphisms},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {83--97},
     publisher = {EDP-Sciences},
     volume = {12},
     number = {2},
     year = {1978},
     zbl = {0384.68074},
     mrnumber = {489063},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1978__12_2_83_0/}
}
TY  - JOUR
AU  - Walter, Hermann K.-G.
AU  - Keklikoglou, Joannis
AU  - Kern, Werner
TI  - The behaviour of parsing time under grammar morphisms
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1978
DA  - 1978///
SP  - 83
EP  - 97
VL  - 12
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1978__12_2_83_0/
UR  - https://zbmath.org/?q=an%3A0384.68074
UR  - https://www.ams.org/mathscinet-getitem?mr=489063
LA  - en
ID  - ITA_1978__12_2_83_0
ER  - 
Walter, Hermann K.-G.; Keklikoglou, Joannis; Kern, Werner. The behaviour of parsing time under grammar morphisms. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 12 (1978) no. 2, pp. 83-97. http://www.numdam.org/item/ITA_1978__12_2_83_0/

1. D. B. Benson, The Basic Algebraic Structures in Categories of Derivations, Inform. and Control, Vol. 28, 1975, pp. 1-29. | MR 412248 | Zbl 0304.68083

2. D. B. Benson, Some Preservation Properties of Normal Form Grammars, S.I.A.M. J. Comput., Vol. 6, No. 2, June 1977, pp. 381-402. | MR 468333 | Zbl 0355.68052

3. E. Bertsch, An Observation on Relative Parsing Time, J.A.C.M., Vol. 22, No. 4, October 1975, pp. 493-498. | MR 381386 | Zbl 0326.68059

4. S. Ginsburg, The Mathematical Theory of Contextfree Languages, 1966, McGraw-Hill, New York. | MR 211815 | Zbl 0184.28401

5. J. N. Gray and M. A. Harrison, On the Covering and Reduction Problems for Contextfree Grammars, J.A.C.M., Vol. 19, 1972, pp. 675-698. | MR 359410 | Zbl 0259.68035

6. G. Hotz, Eindeutigheit und Mehrdeutigheit formaler Sprachen, E.I.K., Vol. 2, 1966, pp. 235-246. | MR 210522 | Zbl 0177.01702

7. G. Hotz, Homomorphie und Äquivalenz formaler Sprachen, 3. Kolloquium über Automatentheorie, W. HÄNDLER, E. PESCHL, H. UNSER, Eds., Birkhäuser-Verlag, 1967. | Zbl 0165.32101

8. G. Hotz, Übertragung automatentheoretischer Sätze auf Chomsky-Sprachen, Computing, Vol. 4, 1969, pp. 30-42. | MR 243956 | Zbl 0195.02401

9. C.-P. Schnorr, Vier Entscheidbarkeitsprobleme für kontextsensitive Sprachen, Computing, Vol. 3, 1968, pp. 311-317. | Zbl 0169.31403

10. H. Walter, Die Verwandtschaft kontextfreier Grammatiken (to appear). | MR 620383 | Zbl 0407.68078